# SDR HEEA064782

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 214060056103
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER DRAWING HIGH AMPERAGE.
